×

zbMATH — the first resource for mathematics

Strongly compact fuzzy topological spaces. (English) Zbl 0736.54003
The author introduces and discusses the concept of strong fuzzy compactness. Most of the results and their proofs are parallel to those included in the references by adding the word “fuzzy” to the original terms. We note that there is no example in the paper.

MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atia, R.H.; El-Deeb, S.N.; Hasamin, I.A.; Atia, R.H.; El-Deeb, S.N.; Hasamin, I.A., A note on strong compactness and S-closedness, Math. vesnik, Math. vesnik, 6, 34, 23-28, (1982) · Zbl 0501.54015
[2] Kelley, J.L., General topology, (1968), Van Nostrand New York, East-West Press
[3] Levin, N., Semi-open sets and semi-continuity in topological spaces, Amer. math. monthly, 70, 36-41, (1963) · Zbl 0113.16304
[4] Masshour, A.S.; Abd El-Monsef, M.E.; El-Deeb, S.N., On precontinuous and weak precontinuous mapping, (), 47-53 · Zbl 0571.54011
[5] Masshour, A.S.; Abd El-Monsef, M.E.; Hasanein, I.A.; Noiri, T., Strongly compact spaces, Delta J. sci., 8, 1, 30-46, (1984)
[6] Nanda, S., On fuzzy topological spaces, Fuzzy sets and systems, 19, 193-197, (1986) · Zbl 0603.54004
[7] Nanda, S., Principal superconnected fuzzy topological spaces, Fuzzy sets and systems, 35, 397-399, (1990) · Zbl 0694.54010
[8] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.